# SDR AALA20160405022

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 49,376 hours, 7,981 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RECEIVED LT FUEL FILTER EICAS MSG.  FOUND LT ENG FUEL FILTER CONTAMINATED.  R & R FILTER IAW AMM 73-11-02.  ACCOMPLISHED TAKEOFF POWER ENG RUN WITH NO FURTHER DISCREPANCIES NOTED.
